Transient neuropsychiatric events after HPV vaccination among adolescent schoolgirls in India.
Аннотация
Clusters of transient neuropsychiatric symptoms following HPV vaccination among adolescents, particularly in school-based immunisation settings, can lead to diagnostic uncertainty, unnecessary medical interventions and public concern regarding vaccine safety. We describe a cluster of five 13-year-old schoolgirls who developed acute dizziness, brief loss of consciousness, hyperventilation and anxiety shortly after vaccination, despite normal examinations and unremarkable investigations. The clinical pattern was most consistent with vasovagal and anxiety-related reactions, although absence seizures could not be fully excluded without EEG. All recovered rapidly with reassurance, hydration and short-term symptomatic management. Awareness of such benign, self-limiting events can prevent unnecessary interventions and support vaccine confidence.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.